# SDR 2008UALA00824

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 47,506 hours, 30,029 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1 LT INTERCOSTAL ANGLE CRACKED AT STR 13L.  MAJOR REPAIR: STRINGER 13 INTERCOSTAL ANGLE REPLACED.
